Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 67, NWS Tulsa, OK

June 6, 2025Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 6, 2025, 7:06 AM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 7:06 AM CDT (12:06 UTC)
Expired
Jun 6, 2025, 7:45 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:30 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-240 m²/s²
0-3 km storm-relative helicity
-124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WFUS54 KTSA 061206
TORTSA
OKC077-079-061245-
/O.NEW.KTSA.TO.W.0067.250606T1206Z-250606T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
706 AM CDT Fri Jun 6 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Latimer County in southeastern Oklahoma...
  Southwestern Le Flore County in southeastern Oklahoma...

* Until 745 AM CDT.

* At 705 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Robbers Cave State Park, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Wilburton...                      Talimena State Park...
  Red Oak...                        Lake Wister State Park...
  Bengal...                         Whitesboro...
  Panola...                         Summerfield...
  Robbers Cave State Park...        Fanshawe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3495 9541 3503 9539 3503 9535 3506 9535
      3506 9515 3494 9462 3464 9481
TIME...MOT...LOC 1205Z 291DEG 47KT 3499 9531 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
529 
WWUS54 KTSA 061231
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
731 AM CDT Fri Jun 6 2025

OKC077-079-061245-
/O.CON.KTSA.TO.W.0067.000000T0000Z-250606T1245Z/
Latimer OK-Le Flore OK-
731 AM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHEASTERN LATIMER AND SOUTHWESTERN LE FLORE COUNTIES...

At 730 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Red Oak, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Talimena State Park...            Red Oak...
Lake Wister State Park...         Summerfield...
Bengal...                         Fanshawe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3488 9516 3493 9516 3498 9513 3505 9509
      3494 9462 3469 9478
TIME...MOT...LOC 1230Z 289DEG 44KT 3491 9504 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:46 AM CDT, 20 minutes earlier. Its key messages:

  • Issued at 147 AM CDT Fri Jun 6 2025
  • Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
  • The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
  • A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 6:46 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
646 AM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025

  - Strong to severe storms and heavy rainfall today. Similar
    pattern tonight into Saturday. Focus may shift slightly
    southward Saturday night into Sunday and even more southward
    Saturday night into Sunday.

  - The multiple rounds of rainfall will result in an increased
    flash and main-stem river flooding threat.

  - A cold front will bring a chance for storms early next week,
    with drying conditions expected midweek. Odds favor below
    average temperatures for this time of year through mid week.

&&

.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025

MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025

A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.

Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.

The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Fri Jun 6 2025

MCS will continue to move east and southeast across southeast
Oklahoma and northwest Arkansas this morning. Within the
convection, LIFR/MVFR conditions, gusty winds and heavy rainfall
are anticipated. Behind the convection, a period of MVFR
conditions could develop mid to late morning into early afternoon
with the greater potential across northwest Arkansas. Scattered to
broken mid and high clouds are forecast mid afternoon into this
evening. Overnight tonight, chances for additional convection are
forecast and will add Prob30 group for general timing. Winds
through the period start out variable, become southwest to
northwest this afternoon, and then return to light/variable this
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  70  84  66 /  70  80  70  20
FSM   86  72  86  69 /  80  60  70  50
MLC   87  73  87  66 /  80  50  60  50
BVO   82  66  82  63 /  60  80  60  10
FYV   82  69  82  64 /  90  70  80  30
BYV   82  67  81  64 /  90  70  80  30
MKO   84  69  84  65 /  90  60  80  40
MIO   81  67  81  64 /  90  70  70  20
F10   85  68  85  65 /  80  70  70  40
HHW   88  73  89  69 /  50  10  30  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.

AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...20
Hazardous weather outlook, Jun 6, 4:27 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
427 AM CDT Fri Jun 6 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-070930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
427 AM CDT Fri Jun 6 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Along and north of Interstate 40.
	ONSET...Ongoing.

DISCUSSION...
A line of strong to severe thunderstorms will continue to sweep eastward
across areas along and north of Interstate 40 through the morning. Locally
damaging winds are likely along the line of storms. Additionally, a brief
tornado could develop at times within the most intense portion of the line
of storms. Extremely heavy rainfall rates have also been measured and
rapid onset flash flooding is likely which could impact the morning
commute. Storms will end across the region by mid afternoon. A brief lull
in thunderstorm coverage is likely from late afternoon through mid evening.
Thereafter, additional storms are expected to develop across the region
and increase in coverage into the overnight hours. Severe weather is
possible again tonight into Saturday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm and Heavy Rain Potential.
SUNDAY and MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to severe storms may be ongoing early Saturday as another
thunderstorm complex impacts the region. A similar pattern is likely to
develop Saturday night into Sunday with the focus for strongest storms
shifting southward to areas along and south of Interstate 40. Yet another
thunderstorm complex is likely Sunday night into Monday and may impact
southeast Oklahoma. Repeated instances of heavy rain will likely lead
to flash flooding and main stem river flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 6, 5:53 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
553 AM CDT Fri Jun 6 2025

ARZ001-OKZ058-062-063-061130-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
553 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...DELAWARE...
OTTAWA AND EASTERN MAYES COUNTIES THROUGH 630 AM CDT...

At 553 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Baxter Springs to 4 miles west
of Honey Creek State Park to near Locust Grove. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jay...                            Dodge...
Honey Creek State Park...         Commerce...
Cherokee State Park...            Rose...
Bernice State Park...             Langley...
Lake Eucha State Park...          Snowdale State Park...
Locust Grove...                   Disney Little Blue State Park...
Cayuga...                         Picher...
Leach...                          Hoot Owl...
Cleora...                         Zena...
Chloeta...                        Peoria...

This includes Interstate 44 between mile markers 295 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1000 AM CDT for northwestern Arkansas.

&&

LAT...LON 3650 9462 3650 9444 3616 9471 3617 9528
      3651 9506 3651 9500 3663 9500 3700 9488
      3700 9462
TIME...MOT...LOC 1053Z 266DEG 29KT 3698 9475 3656 9486 3620 9513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 5:55 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 AM CDT Fri Jun 6 2025

OKZ065-066-071-061130-
Okmulgee OK-Okfuskee OK-McIntosh OK-
555 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 630
AM CDT...

At 555 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Grayson to 3 miles north of Pharoah to 6 miles
north of Yeager. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Hoffman...
Hitchita...                       Weleetka...
Dewar...                          Hanna...
Vernon...                         Henryetta...
Pierce...                         Clearview...
Schulter...                       Stidham...
Lake Eufaula State Park...        Pharoah...
Grayson...                        Onapa...

This includes Interstate 40 in Oklahoma between mile markers 224 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma. A Severe
Thunderstorm Watch also remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3551 9616 3559 9594 3539 9539 3531 9573
      3515 9597 3515 9598 3529 9598 3529 9635
TIME...MOT...LOC 1055Z 292DEG 48KT 3550 9588 3546 9614 3525 9635

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 6:20 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
620 AM CDT Fri Jun 6 2025

OKZ071-073-074-061145-
Haskell OK-Pittsburg OK-McIntosh OK-
620 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL HASKELL...SOUTHERN
MCINTOSH AND NORTHERN PITTSBURG COUNTIES THROUGH 645 AM CDT...

At 620 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Stidham to 5 miles east of
Lamar. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Canadian...
Indianola...                      Crowder...
Whitefield...                     Raiford...
Blocker...                        Vivian...
Hanna...                          Vernon...
Arrowhead State Park...           Featherston...
Enterprise...                     Scipio...
Eufaula...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1000 AM CDT for southeastern Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3519 9598
      3535 9569 3530 9535 3529 9534 3529 9529
      3526 9525 3528 9521 3528 9518 3505 9552
      3490 9609
TIME...MOT...LOC 1120Z 285DEG 43KT 3534 9565 3513 9603

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 6, 6:49 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
649 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Dmg     Eufaula                 35.28N 95.58W
06/06/2025                   McIntosh           OK   Emergency Mngr

            power lines down.

&&
Special weather statement, Jun 6, 6:50 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Fri Jun 6 2025

OKZ073-075-061245-
Pittsburg OK-Latimer OK-
650 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL LATIMER AND SOUTHERN
PITTSBURG COUNTIES THROUGH 745 AM CDT...

At 650 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Krebs to near Stuart.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Gowen...
Damon...                          Mcalester...
Higgins...                        Pittsburg...
Kiowa...                          Haywood...
Dow...                            Bache...
Hartshorne...                     Haileyville...
Mcalester Regional Airport...     Krebs...
Alderson...                       Blanco...
Ashland...                        Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3496 9609 3504 9568 3482 9514 3466 9588
      3468 9589 3468 9609
TIME...MOT...LOC 1150Z 310DEG 23KT 3500 9566 3491 9608

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 6:50 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Fri Jun 6 2025

ARZ010-019-OKZ068-069-072-061230-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-Cherokee OK-
650 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAWFORD...SOUTHERN
WASHINGTON...SEQUOYAH...ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES
THROUGH 730 AM CDT...

At 650 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Westville to 3 miles south of
Lake Tenkiller State Park. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Walnut Grove...                   Adair State Park...
Brushy...                         Westville...
Christie...                       West Fork...
Marble City...                    Maryetta...
Cookson...                        Brushy Lake State Park...
Rhea...                           Canehill...
Cherokee Landing State Park...    Odell...
Stilwell...                       Bunch...
Gore...                           Morrow...
Lake Tenkiller State Park...      Lincoln...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 289 and 316.
 Interstate 49 between mile markers 50 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1000 AM CDT for northwestern Arkansas...
and southeastern Oklahoma.

&&

LAT...LON 3533 9471 3535 9473 3536 9476 3535 9478
      3533 9479 3532 9482 3537 9484 3535 9487
      3537 9490 3539 9489 3540 9490 3539 9494
      3552 9513 3558 9513 3601 9471 3604 9402
TIME...MOT...LOC 1150Z 309DEG 30KT 3600 9463 3556 9505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:47 AM CDTSpecial Weather StatementTSAOsage28 min
Jun 6, 2:28 AM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 6, 2:38 AM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington5 hr
Jun 6, 2:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee51 min
Jun 6, 3:01 AM CDTTornado WarningTSAOsage, Pawnee30 min
Jun 6, 3:05 AM CDTSpecial Weather StatementTSAWashington25 min
Jun 6, 3:20 AM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Jun 6, 3:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee52 min
Jun 6, 3:50 AM CDTTornado WarningTSAOsage25 min
Jun 6, 3:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee, Tulsa, Washington52 min
Jun 6, 3:55 AM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
Jun 6, 3:57 AM CDTSpecial Weather StatementTSACreek48 min
Jun 6, 4:21 AM CDTSpecial Weather StatementTSACraig24 min
Jun 6, 4:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Tulsa51 min
Jun 6, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatTSARogers, Tulsa, Wagoner, Washington49 min
Jun 6, 4:33 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more3 hr
Jun 6, 4:34 AM CDTSpecial Weather StatementTSACreek26 min
Jun 6, 4:38 AM CDTSevere Thunderstorm WarningTSACraig52 min
Jun 6, 4:46 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers5 hr
Jun 6, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner27 min
Jun 6, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa4 hr
Jun 6, 5:08 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner52 min
Jun 6, 5:12 AM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
Jun 6, 5:24 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner51 min
Jun 6, 5:28 AM CDTAreal Flood AdvisoryTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 2 more5 hr
Jun 6, 5:36 AM CDTTornado WarningTSAOkmulgee24 min
Jun 6, 5:40 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Mayes, Wagoner35 min
Jun 6, 5:49 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Muskogee26 min
Jun 6, 5:53 AM CDTSpecial Weather StatementTSADelaware, Ottawa37 min
Jun 6, 5:55 AM CDTSpecial Weather StatementTSAMcIntosh35 min
Jun 6, 5:58 AM CDTTornado WarningTSACherokee, Mayes35 min
Jun 6, 6:08 AM CDTTornado WarningTSAMcIntosh37 min
Jun 6, 6:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Sequoyah29 min
Jun 6, 6:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
Jun 6, 6:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Sequoyah40 min
Jun 6, 6:23 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Jun 6, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee28 min
Jun 6, 6:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
Jun 6, 6:38 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg52 min
Jun 6, 6:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware45 min
Jun 6, 6:47 AM CDTTornado WarningTSAHaskell, Muskogee28 min
Jun 6, 6:50 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Sequoyah4 hr
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAPittsburg55 min
Jun 6, 6:50 AM CDTSpecial Weather StatementTSAAdair, Sequoyah40 min
Jun 6, 6:52 AM CDTTornado WarningTSASequoyah38 min
Jun 6, 7:07 AM CDTTornado WarningTSAHaskell, LeFlore23 min
Jun 6, 7:22 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Jun 6, 7:22 AM CDTTornado WarningTSALeFlore23 min
Jun 6, 7:24 AM CDTTornado WarningTSASequoyah51 min
Jun 6, 7:33 AM CDTSpecial Weather StatementTSALatimer42 min
Jun 6, 7:37 AM CDTSevere Thunderstorm WarningTSALeFlore23 min
Jun 6, 7:45 AM CDTSevere Thunderstorm WarningTSALeFlore60 min
Jun 6, 8:07 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 8:28 AM CDTSpecial Weather StatementTSAPushmataha32 min
Jun 6, 8:52 AM CDTSpecial Weather StatementTSAPushmataha53 min
Jun 6, 9:14 AM CDTAreal Flood AdvisoryTSALeFlore, Pittsburg, Pushmataha3 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington4 days
Jun 6, 9:21 AM CDTRiver Flood WarningTSAWashington12 hr
Jun 6, 9:21 AM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSACherokee68 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Delaware48 hr
Jun 6, 9:34 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware53 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Jun 6, 9:37 AM CDTRiver Flood AdvisoryTSATulsa105 min
Jun 6, 11:06 AM CDTRiver Flood WarningTSAOsage17 hr
Jun 6, 11:22 AM CDTRiver Flood WarningTSATulsa69 hr
Jun 6, 2:26 PM CDTRiver Flood WarningTSAOsage, Pawnee14 hr
Jun 6, 2:35 PM CDTRiver Flood WarningTSAOkmulgee4 days

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.